Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 5 of 5 Posts

·
Registered
Joined
·
3 Posts
Discussion Starter · #1 ·
After 2-3 weeks, my first Pfizer COVID-19 shot seems to have set off my IBS-C related cramping
which had long been dormant.

Includes cramping after eating---at remote locations like legs, feet, and hands.

Also tingling in my right outer thigh (may be meralgia paresthetica).

Miralax helped with these.

Are these known side-effects?

My theory is that the shot somehow caused a greater tendency toward spasms in or near the colon, leading to the various effects.

I'd say this is worth investigating!
 

·
Community Manager
Joined
·
13,189 Posts
my husband and i both had the pfizer vaccine but we did not experience the cramping that you describe--in the legs, hands, feet etc. or tingling in the thigh.

maybe it affects some peeople but not others. like they say YMMV...
 

·
Registered
Joined
·
6 Posts
I know a lot of people who felt pretty bad after taking their shot. And it wasn't only about Pfizer. After taking her Johnson shot, even my girlfriend, who suffers from diabetes, her glucose reached some insane numbers like 38. Most of us would actually fall into a coma with those numbers. Her condition got better only after getting pure fenbendazole powder. It helped her treat the parasites, and all of a sudden, her glucose started to drop. In a couple of days, it has finally reached normal levels, around 6-9.
 
1 - 5 of 5 Posts
Top